# SDR 97UAL900802

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1845U
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Engine: Ge CF66D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA Y=1156, TWO CRACKS WERE FOUND IN THE NYB6042-5 FWD PRESSURE BLKHD ANGLE.  ONE CRACK IS AT X=+5.54 AND MEASURES APPROX. 1.2 INCHES.  SECOND CRACK IS BETWEEN X=-5.54 AND X=-9.9 AND EXTENDED FROM UNDER AN EXISTING REPAIR DOUBLER.  DOUBLER WAS REMOVED AND CRACK EXTENDED 2.3 INCHES BEYOND STOP DRILL, TOTAL OF SECOND CRACK IS 4.6 INCHES.  CONDITIONS WERE REPAIRED PER DC10 SRM 53-40-00.
